Some topologies on the space of quasi-multipliers

Document Type: Research Paper

Author

Department of Mathematics‎, ‎Payamenoor university(PNU)‎, ‎Tehran‎, ‎Iran.

Abstract

‎Assume that $A$ is a Banach algebra‎. ‎We define the‎ ‎$\beta-$topology and the $\gamma-$topology on the space $QM_{el}(A^{*})$ of all bounded extended left quasi-multipliers of $A^{*}.$‎ ‎We establish further properties of $(QM_{el}(A^{*}),\gamma)$ when $A$ is a $C^{*}-$algebra‎. ‎In particular‎, ‎we characterize the $\gamma-$dual‎ ‎of $QM_{el}(A^{*})$ and prove that $(QM_{el}(A^{*}),\gamma)^{*},$ under the topology of bounded convergence‎, ‎is isomorphic to $A^{***}.$

Keywords

Main Subjects


M. Adib, A. Riazi and J. Bracic, Quasi-multipliers of the dual of the dual of a Banach algebra, Banach J. Math. Anal. 5 (2011),no. 2, 6--14.

M. Adib, A. Riazi and L.A. Khan, Quasi-multipliers on F-algebras, Abstr. Appl. Anal. 2011 (2011), Article ID 235273, 30 pages.

C.A. Akemann and G.K. Pedersen, Complications of semicontinuity in C*_algebra theory, Duke Math. J. 40 (1973) 785--795.

Z. Argun and K. Rowlands, On quasi-multipliers, Studia Math. 108 (1994), no. 3, 217--245.

P. Civin and B. Yood, The second conjugate space of a Banach algebra as an algebra, Pacific J. Math. 11 (1961) 847--870.

H.G. Dales, Banach Algebras and Automatic Continuity, London Math. Soc. Monogr. Ser. 24, Clarendon press, 2000.

R.E. Edwards, Functional Analysis, Theory and Application, Holt, Rinehart and Winston, 1965.

H.G. Heuser, Functional Analysis, John Wiley & Sons, Chichester, 1982.

M.S. Kassem and K. Rowlands, The quasi-strict topology on the space of quasimultipliers of a B*_algebra, Math. Proc. Cambridge Philos. Soc. 101 (1987) 555--566.

M. Kaneda, Quasi-multipliers and algebrizations of an operator space, J. Funct. Anal. 251 (2007), no. 1, 346--359.

G. Kothe, Topological Vector Spaces I, Springer,Berlin Heidelberg, 1969.

H. Lin, The structure of quasi-multipliers of C*-algebras, Trans. Amer. Math. Soc. 315 (1987) 147--172.

M. McKennon, Quasi-multipliers, Trans. Amer. Math. Soc. 233 (1977) 105--123.

A. Ulger, Arens regularity sometimes implies the RNP, Pacific. J. Math. 143 (1990), no. 2, 377--399.


Volume 43, Issue 5
September and October 2017
Pages 1323-1332
  • Receive Date: 26 February 2016
  • Revise Date: 20 May 2016
  • Accept Date: 31 May 2016